MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT APOLIPOPROTEIN A-1 VER.2; ALPHA-1-LIPOPROTEIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT APOLIPOPROTEIN A-1 VER.2; ALPHA-1-LIPOPROTEIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08105448190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for tina-quant apolipoprotein a-1 ver.2 (apoat) on a cobas c 503 analytical unit.The initial result was 0.489 g/l.The sample was repeated by a competitor method and the result was "discrepant." the specific result was not provided.The sample was repeated on the c503 analyzer using a 1:2 dilution and the result was 0.85 g/l.A new sample was obtained and the initial result on the c503 analyzer was 0.8 g/l.The sample was repeated using a 1:2 dilution and the result was 0.924 g/l.
 
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
Qc was within the acceptable range.No issues were identified with the customer's current calibration.Many sample short alarms were observed on the alarm trace data.The specific cause of the event could not be determined, however, based on the information provided, the event is consistent with an issue with the sample probe due to preanalytical handling issues and/or insufficient probe wash.The investigation did not identify a product problem.

Brand Name
TINA-QUANT APOLIPOPROTEIN A-1 VER.2
Common Device Name
ALPHA-1-LIPOPROTEIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19972879
Report Number1823260-2024-02347
Device Sequence Number20601824
Product Code DER
UDI-Device Identifier07613336133521
UDI-Public07613336133521
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K013249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08105448190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown